MAUDE Adverse Event Report: WARSAW ORTHOPEDICS VERTEX® RECONSTRUCTION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM

WARSAW ORTHOPEDICS VERTEX® RECONSTRUCTION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number G7755275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pressure Sore/Ulcer (2326)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Outcome attributed to adverse event: other - infection h6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted screw having o-c4 fixation therapy for decubitus infection.It was reported that the set screw of the right occipital plate and the set screw of the c4 screw dislodged.The rod was separated from the head of the occipital bone plate, causing bedsores in the occipital region.In addition, there was an infection.This event was repeat surgery because there was debridement and removal due to decubitus infection.There were no further complications reported regarding the event.Additional information received that the revision surgery occurred due to infection was related to the products reported and there was no malfunction associated with the rod.

Brand Name
VERTEX® RECONSTRUCTION SYSTEM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19742689
Report Number1030489-2024-00828
Device Sequence Number20763198
Product Code NKG
UDI-Device Identifier00613994666970
UDI-Public00613994666970
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG7755275
Device Catalogue NumberG7755275
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown